# SDR HALA20250324085

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 43,991 hours, 7,010 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL LEAKING FROM AFT DRAINMAST (TRIM TANK/APU DRAIN). PULLED BACK 5 TOTAL FUEL TRANSFER LINE SLEEVE COUPLINGS IN AFT/BULK CARGO COMPT TO FOM PER AMM 28-27-47-000-801-A STEPS 4A.1 TO 4.A.6. FOUND LEAK AT CONNECTOR OF FUEL LINE ASSY AROUND AT FRAME 64. REMOVED/REPLACED PACKING. OPS/LEAK CHECK GOOD. CONNECTED 5 SLEEVE COUPLINGS ON FUEL TRANSFER LINE PER AMM 28-27-47. OPS/LEAK CHECK GOOD. OK FOR SVC.
